# SDR 07FDEA04719

- Difficulty date: November 5, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RT WING BOTTOM SKIN AND PYLON SUPPORT BRACKET ELONGATED HOLES AT HYDRAULIC FITTINGS REPAIR PERFORMED BY OVERSIZING THE HOLES, INSTALLING FREEZE PLUGS IAW DRAWING R 571-50532, APPROVED BY EA 6-2900-114891 AND RAS/BAE/1005593/2007 ISS A.
